# SDR P2EA2001V0026

- Difficulty date: November 20, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6579953
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "c" Check Inspection.-L-H Imb Mid Flap, P/N 65-79953 T/E With Delamination.-Repair T/E of Imb Mid Flap P/N 65-79953 Due to Delamination IAW COOPESA EO No.COO-CMP-3-57-611-01 Dated Nov 06,2001 & Documented on FAA 8110-3 Form Approved by DERT-710167SW.Note: See COOPESA Work Order No.O10863 5-48, VAM100 No.235 & 122SDA103.
